# SDR 08FDEA03927

- Difficulty date: September 17, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 41,722 hours, 28,113 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53X939500
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK ATTACH FLANGE, FS 1171 TO 1162, LBL 1, WL 208 REMOVED CORROSION, NDT VERIFIED MATERIAL LOSS AND CHECK FOR DEFECTS.  NO DEFECTS WERE FOUND, ORIGINAL THICKNESS .190 INCH, REMAINING .174 INCH, MATERIAL LOSS .016 WITHIN LIMITS, REF EA 7-5310-144031.  TREATED AND PRIMED AREA REF SRM 51-10-02.  THIS IS CLASSIFIED AS A MINOR REPAIR.
